Jia, J. and Wu, S. (2009) A replacement policy for a repairable system with its repairman having multiple vacations. Computers and Industrial Engineering, 57 (1). pp. 156-160. ISSN 0360-8352 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
This paper considers a replacement policy for a repairable system with a repairman, who can have multiple vacations. If the system fails and the repairman is on vacation, it will wait for repair until the repairman is available. Assuming that the system can not be repaired "as good as new" and a repair upon failure can be performed immediately with a probability of p, we optimise replacement policy using geometric processes. The explicit expression of the expected cost rate is derived, and the corresponding optimal policy can be determined analytically or numerically. Finally, a numerical example is given to illustrate the theoretical results of the model. Â© 2008 Elsevier Ltd. All rights reserved.
|Uncontrolled keywords:||Geometric process, Maintenance policy, Multiple vacation, Replacement policy, As good as new, Expected costs, Explicit expressions, Geometric process, Maintenance policy, Multiple vacation, Multiple vacations, Numerical example, Optimal policies, Repairable systems, Replacement policy, Theoretical result, Large scale systems, Repair, Geometry|
|Subjects:||H Social Sciences > HA Statistics > HA33 Management Science|
|Divisions:||Faculties > Social Sciences > Kent Business School > Management Science|
|Depositing User:||Cathy Norman|
|Date Deposited:||17 Oct 2012 11:58|
|Last Modified:||06 Mar 2013 12:12|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31012 (The current URI for this page, for reference purposes)|
- Depositors only (login required):